Lowdown20701

Joined at September 2022

24. Sep. 22
Desogestrel pill - Prog-only Pill

I found this pill much better than the combined pill - the combined pill made my moods very low and I had to stop taking it, whereas Desogestrel did not affect my mood. However, this pill has caused me to have a light bleed for the past 4 weeks. This is bearable (it is light) but very inconvenient and tiring. I am now thinking of maybe trying the implant or coil instead in the hope that they will stop me bleeding.

 
Lowdown20701
3 weeks ago

Hey! So I spoke to my GP about it and I've actually now switched to Yasmin (a combined pill but different to the ones I tried before). I love it so far - regular periods with no spotting and no mood changes so far. Have been taking it for a month and a half now.

 
Lowdown25196
26. Okt. 22

Hey I am going through the same experience at the moment have been bleeding for a month. Can I ask did it stop for you or did you get the implant instead?

 
Ask reviewer a question

Time used

3 - 6 months

Still using

Impact whilst using

Mood

No change

Skin

Got worse

Sex drive

Don't know

Weight

No change

Bleeds

Irregular

Spotting

Other side effects whilst using
 Period like cramping
 Enlarged breasts
 Nausea or vomiting
 Tender breasts
Experience coming off Desogestrel pill

No experience provided

Impact after using

Mood

Don't know

Skin

Don't know

Sex drive

Don't know

Weight

Don't know

Cycle return to normal

18 months - 3 years

Other side effects after using

No side effects provided

Helpful?